Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the discrete representations of the general linear groups over a finite field


Author: G. Lusztig
Journal: Bull. Amer. Math. Soc. 79 (1973), 550-554
MSC (1970): Primary 20G40
DOI: https://doi.org/10.1090/S0002-9904-1973-13198-2
MathSciNet review: 0315010
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Gel'fand, Representations of the full linear group over a finite field, Mat. Sb. 83 (125) (1970), 15-41 = Math. USSR Sb. 12 (1970), 13-40. MR 42 #7797. MR 272916
  • 2. J. A. Green, The characters of the finite general linear groups, Trans. Amer. Math. Soc. 80 (1955), 402-447. MR 17, 345. MR 72878
  • 3. D. Quillen, The Adams conjecture, Topology 10 (1970), 67-80. MR 43 #5525. MR 279804
  • 4. J. P. Serre, Corps locaux, Hermann, Paris, 1968. MR 354618
  • 5. S. Tanaka, Construction and classification of irreducible representations of special linear group of the second order over a finite field, Osaka J. Math. 4 (1967), 65-84. MR 36 #2714. MR 219635

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G40

Retrieve articles in all journals with MSC (1970): 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13198-2

American Mathematical Society